JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ISHIKAWA ITERATIVE PROCESS WITH ERRORS FOR STRONGLY PSEUDO-CONTRACTIVE MAPPINGS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ISHIKAWA ITERATIVE PROCESS WITH ERRORS FOR STRONGLY PSEUDO-CONTRACTIVE MAPPINGS IN BANACH SPACES
Li, Yong-Jin;
  PDF(new window)
 Abstract
In this paper, we study the Ishikawa iterative sequences with errors for Lipschitzian strongly pseudo-contractive operator in arbitrary real Banach spaces. Our results improve the results obtained previously by C. E. Chidume [3] and Zeng [9].
 Keywords
strongly pseudo-contractive operator;nonlinear equation;Ishikawa iterative sequences with errors;
 Language
English
 Cited by
 References
1.
Bull. Amer. Math. Soc., 1967. vol.73. pp.875-882 crossref(new window)

2.
Proc. Amer. Math. Soc., 1987. vol.99. 2, pp.283-288 crossref(new window)

3.
Proc. Amer. Math. Soc., 1998. vol.126. 9, pp.2641-2649 crossref(new window)

4.
J. Math. Anal. Appl., 2002. vol.269. 2, pp.421-430 crossref(new window)

5.
J. Math. Soc. Japan., 1967. vol.19. pp.508-520 crossref(new window)

6.
Acta Math. Sinica., 1998. vol.41. pp.845-850

7.
J. Math. Anal. Appl., 1995. vol.194. 1, pp.114-125 crossref(new window)

8.
J. Nonlinear. Anal., 1978. vol.2. 1, pp.85-92 crossref(new window)

9.
Chinese Ann. Math. Ser. A., 2001. vol.22. pp.639-644